# SDR 2002FA0000482

- Difficulty date: April 1, 2002
- Submitted: April 16, 2002
- Operation: General aviation
- Aircraft: N863AF
- Make and model: Grob G102ASTIR
- Aircraft serial: 85003
- Engine: Lyc AEIO540D4A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: X030001
- Part serial: 0001
- Condition: Inoperative
- Location: Hyd System
- Part time: 36 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRIC MOTOR SLOW IN FLIGHT, OVER 25 TO 30 SECONDS TO RETRACT AND EXTENT THE LANDING GEAR.  NEW HYDRAULIC PUMP ASSEMBLY INSTALLED, CYCLED GEAR IAW MAINTENANCE MANUAL, LANDING GEAR OPERATIONAL CHECKED NORMAL.  PART SENT IN FOR WARRANTY.
